Alert archive / Oregon / Frost Advisories in 2012
Frost Advisory 6, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Mar 17, 2012, 3:09 AM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 17, 2012, 11:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2012, 3:09 AM PDT (10:09 UTC)
- In effect from
- Mar 17, 2012, 11:00 PM PDT
- Expired
- Mar 18, 2012, 8:00 AM PDT
- In force
- 9 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 823 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
686 WWUS76 KMFR 171009 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 309 AM PDT SAT MAR 17 2012 ...A COLD AIR MASS WILL AFFECT THE COAST SUNDAY AND MONDAY MORNINGS... ORZ021-022-171815- /O.NEW.KMFR.FR.Y.0006.120318T0600Z-120318T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...PORT ORFORD... COQUILLE 309 AM PDT SAT MAR 17 2012 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT SUNDAY. * TEMPERATURE...33 TO 36. * TEMPERATURE INVERSION...NO TEMPERATURE INVERSION WILL BE PRESENT. COLD AIR WILL EXTEND INTO THE UPPER LEVELS. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...PORT ORFORD... COQUILLE. * IMPACTS...COLD TEMPERATURES COULD HARM SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SK
3 follow-up statements
903 WWUS76 KMFR 171806 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1106 AM PDT SAT MAR 17 2012 ...A COLD AIR MASS WILL AFFECT THE COAST SUNDAY AND MONDAY MORNINGS... ORZ021-022-180300- /O.CON.KMFR.FR.Y.0006.120318T0600Z-120318T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...PORT ORFORD... COQUILLE 1106 AM PDT SAT MAR 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT SUNDAY. * TEMPERATURE...33 TO 36. * TEMPERATURE INVERSION...NO TEMPERATURE INVERSION WILL BE PRESENT. COLD AIR WILL EXTEND INTO THE UPPER LEVELS. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...PORT ORFORD... COQUILLE. * IMPACTS...COLD TEMPERATURES COULD HARM SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
782 WWUS76 KMFR 180243 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 743 PM PDT SAT MAR 17 2012 ORZ021-022-181500- /O.CON.KMFR.FR.Y.0006.120318T0600Z-120318T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH 743 PM PDT SAT MAR 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT SUNDAY. * TEMPERATURE...33 TO 36. * TEMPERATURE INVERSION...NO TEMPERATURE INVERSION WILL BE PRESENT. COLD AIR WILL EXTEND INTO THE UPPER LEVELS. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...PORT ORFORD... COQUILLE. * IMPACTS...COLD TEMPERATURES COULD HARM SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SVEN
665 WWUS76 KMFR 181039 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 339 AM PDT SUN MAR 18 2012 ORZ021-022-182245- /O.NEW.KMFR.FR.Y.0007.120319T0900Z-120319T1500Z/ /O.CON.KMFR.FR.Y.0006.000000T0000Z-120318T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH 339 AM PDT SUN MAR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES...33 TO 36. * TEMPERATURE INVERSION...NO TEMPERATURE INVERSION WILL BE PRESENT. COLD AIR WILL EXTEND INTO THE UPPER LEVELS. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...PORT ORFORD... COQUILLE. * IMPACTS...COLD TEMPERATURES COULD HARM SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ024-182245- /O.NEW.KMFR.FZ.A.0003.120319T1000Z-120319T1500Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...CAVE JUNCTION 339 AM PDT SUN MAR 18 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * TEMPERATURES...25 TO 28. * TEMPERATURE INVERSION...NO ABOVE-FREEZING AIR IS EXPECTED ABOVE THE SURFACE. COLD AIR SHOULD EXTEND FROM THE SURFACE TO THE UPPER LEVELS. * TIMING...3 AM TO 8 AM PDT. * LOCATIONS INCLUDE: CAVE JUNCTION. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023-182245- /O.NEW.KMFR.FZ.A.0003.120319T1000Z-120319T1500Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...CANYONVILLE...GLENDALE 339 AM PDT SUN MAR 18 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * TEMPERATURES...27 TO 30. * TEMPERATURE INVERSION...NO ABOVE-FREEZING AIR IS EXPECTED ABOVE THE SURFACE. COLD AIR SHOULD EXTEND FROM THE SURFACE TO THE UPPER LEVELS. * TIMING...3 AM TO 8 AM PDT. * LOCATIONS INCLUDE: CANYONVILLE...GLENDALE. * IMPACTS...PLUM TREES AND OTHER SENSITIVE VEGETATION COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ026-182245- /O.NEW.KMFR.FZ.A.0003.120319T1000Z-120319T1500Z/ JACKSON COUNTY- INCLUDING THE CITY OF...ASHLAND 339 AM PDT SUN MAR 18 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * TEMPERATURES...25 TO 28. * TEMPERATURE INVERSION...NO ABOVE-FREEZING AIR IS EXPECTED ABOVE THE SURFACE. COLD AIR SHOULD EXTEND FROM THE SURFACE TO THE UPPER LEVELS. * TIMING...3 AM TO 8 AM PDT. * LOCATIONS INCLUDE: ASHLAND...PHOENIX...TALENT...JACKSONVILLE...RUCH. * IMPACTS...PEACH TREES AND OTHER SENSITIVE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SK
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Mar 16, 9:59 PM PDT, 5 hours 10 minutes earlier.
Area forecast discussion, Mar 16, 9:59 PM PDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
959 PM PDT FRI MAR 16 2012
.SHORT TERM...EVENING UPDATE. WESTERN EDGE OF THE COLD FRONT IS
CURRENTLY OVER A MT SHASTA TO CENTRAL CASCADES LINE. PRECIPITATION
BEHIND THIS LINE HAS DROPPED OFF DRAMATICALLY WITH SHOWERS WRAPPING
AROUND THE WESTERN SIDE OF THE LOW NOW MOVING INTO THE SOUTHERN
COAST. AS THE LOW...ROUGHLY OVER CAPE BLANCO AT THIS
TIME...CONTINUES TO MOVE NORTHEAST COLDER AIR BEHIND THE FRONT WILL
BRING SNOW LEVELS DOWN TO NEAR 100 FEET AT THE COAST. THESE SHOWERS
SHOULD BE LOW TOPPED AND ORGRAPHIC FACTORS WILL HAVE THE GREATEST
EFFECT...LIMITING THE BULK OF THE MOISTURE TO UPWIND AND CRESTS OF
BOTH THE COASTAL AND CASCADE RANGES. CURRENT FORECAST LOOKS ON TRACK
AND WILL NOT UPDATE AT THIS TIME.
PREVIOUS SHORT TERM...A RAPIDLY DEEPENING LOW IS LOCATED ABOUT 160
MILES OFF THE SOUTHERN OREGON COAST. THIS LOW WILL CONTINUE TO
DEEPEN AS IT MOVES TOWARDS THE COAST THIS AFTERNOON. THE LOW IS
FORECAST TO PUSH INLAND THIS EVENING. MODELS ARE IN GOOD AGREEMENT
WITH THE TRACK AND INTENSITY OF THIS LOW AS IT MOVES INTO THE COAST
EARLY THIS EVENING THEN NORTHEAST. THIS LOW WILL BRING HEAVY RAIN AND
SNOW...STRONG GUSTY WINDS AND A CHANCE FOR ISOLATED THUNDERSTORMS.
PRECIPITATION WILL INCREASE DURING THE AFTERNOON AND INTO THE
EVENING ACROSS THE AREA. INITIALLY SNOW LEVELS WILL BE NEAR 4000
TO 5000 FEET. AS THE LOW MOVES NORTHEAST AND INLAND LATE THIS
EVENING THROUGH TONIGHT SNOW LEVELS WILL LOWER TO WEST SIDE VALLEY
FLOORS. ALTHOUGH PRECIPITATION DECREASES TONIGHT...WIDESPREAD
LIGHT TO MODERATE SHOWERS ARE EXPECTED ESPECIALLY FROM THE
CASCADES WEST TONIGHT INTO SATURDAY MORNING. THIS WILL BRING SOME
LOWER ELEVATION SNOW TO THE AREA. SIGNIFICANT ACCUMULATING SNOW IS
MAINLY EXPECTED ABOVE 1500 TO 2000 FEET. LOCALLY LIGHT SNOW IS
POSSIBLE DOWN TO 1000 FEET.
ISOLATED THUNDERSTORMS MAY ALSO OCCUR THIS AFTERNOON INTO THIS
EVENING OVER THE COASTAL WATERS AND INTO COASTAL AREAS AS COLD
AIR ALOFT WRAPS AROUND THE LOW AND BRINGS UNSTABLE CONDITIONS.
COLD AIR ALOFT CONTINUES TO MOVE INTO THE AREA TONIGHT INTO
SATURDAY WITH 500 MB TEMPERATURES OF -30 TO -35 DEG C MOVING OVER
THE AREA SATURDAY. THIS MAY ALLOW SOME ISOLATED THUNDERSTORMS TO
DEVELOP IN SHOWERS WITH BEST CHANCES NEAR THE COAST AND OVER THE
CASCADES. SMALL HAIL IS EXPECTED WITH THUNDERSTORMS.
THE DEEPENING LOW IS ALSO BRINGING AN INCREASING PRESSURE GRADIENT
TO THE AREA THIS AFTERNOON AND EVENING. SOUTH TO SOUTHWEST WINDS
ARE EXPECTED TO INCREASE AND BECOME GUSTY OVER THE AREA. STRONGEST
WINDS ARE EXPECTED NEAR THE COAST WHERE GUSTS OF 50 TO 60 MPH ARE
POSSIBLE AS THE LOW MOVES INLAND THIS EVENING. WINDS WILL DECREASE
TONIGHT INTO SATURDAY MORNING BEHIND THE FRONT. GUSTY WINDS UP TO
45 MPH ARE ALSO EXPECTED IN THE SHASTA VALLEY LATE THIS AFTERNOON
AND EVENING.
SHOWERS ARE EXPECTED TO DECREASE SATURDAY EVENING AND NIGHT THEN
INCREASE AGAIN SUNDAY AS AN UPPER TROUGH AXIS MOVES OVER THE
AREA. ALSO EXPECT COLD MORNING LOW TEMPERATURES SUNDAY MORNING AND
AGAIN MONDAY MORNING...AND AGRICULTURAL INTERESTS SHOULD MONITOR THE
SITUATION AS WE REFINE THE FORECAST.
.LONG TERM...THE MODELS INDICATE FLAT RIDGING DEVELOPING LATE
MONDAY INTO TUESDAY WITH FRONTS CONTINUING TO MOVE OVER THE TOP OF
THE
RIDGE AND INTO THE AREA BRINGING MORE RAIN AND SNOW. THEN THE
RIDGE WEAKENS WITH A AN UPPER TROUGH DEVELOPING OFFSHORE. THIS
WILL BRING PERIODS OF STORMY WEATHER THROUGH THE END OF THE WEEK.
&&
.AVIATION....LOW PRESSURE IS RAPIDLY DEEPENING NEAR 42N/127W AND IS
EXPECTED TO GAIN MORE STRENGTH OVER THE NEXT 6-8 HOURS BEFORE
WEAKENING. THERE IS SOME QUESTION IN THE EXACT TRACK OF THE LOW
WHICH WILL RESULT IN UNCERTAINTY WITH RESPECT TO WIND DIRECTION AND
SPEED FOR KOTH. CURRENT TAF FORECAST FOR KOTH KEEP THE SOUTH WIND
COMPONENT UNTIL 8Z THEN SHIFTING SOUTHWEST TO WEST. HOWEVER THIS
COULD CHANGE...SO WATCH FOR UPDATES ON THIS.
THERE IS ALSO A CONCERN FOR LOW LEVEL TURBULENCE IN THE ROGUE VALLEY
AND EAST OF THE CASCADES THROUGH THIS EVENING. CURRENT OBSERVATIONS
OVER THE SOUTH END OF THE VALLEY AND HIGHER TERRAIN ALONG THE
SISKIYOUS SHOW STRONGER WINDS.
MVFR WITH LOCAL IFR CONDITIONS ARE EXPECTED LATE THIS AFTERNOON
THROUGH TONIGHT AS PRECIPITATION MOVES IN FROM THE SOUTHEAST.
VISIBILITIES WILL ALSO BE REDUCED IN AREAS WHERE MODERATE TO HEAVY
PRECIPITATION IS OCCURRING. CIGS MAY COME UP BRIEFLY TO VFR SATURDAY
MORNING...BUT MVFR CIGS WITH MTNS PARTLY OBSCURED WILL BE THE
DOMINATE CONDITION...ESPECIALLY IN AREAS WHERE SCATTERED
PRECIPITATION IS OCCURRING. -PETRUCELLI
&&
.MARINE...STRONG LOW PRESSURE WILL MOVE ACROSS THE SOUTHERN
WATERS LATE THIS AFTERNOON AND EARLY THIS EVENING. SOUTH TO
SOUTHEAST GALES AND STEEP SEAS WILL RAPIDLY DEVELOP OVER ALL
WATERS THROUGH THE AFTERNOON. IN ADDITION...STRONG THUNDERSTORMS
ARE POSSIBLE WITH THE PASSAGE OF THE LOW. THESE THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND WIND GUSTS TO 60
MPH. GALES WILL CONTINUE INTO THE OVERNIGHT HOURS BUT WINDS WILL
SWITCH ABRUPTLY TO WESTERLY AS THE LOW PASSES.
WINDS WILL DECREASE SATURDAY MORNING AS WEAK HIGH PRESSURE BUILDS
OVER THE WATERS. WEAK HIGH PRESSURE WILL KEEP THINGS RELATIVELY CALM
OVER THE AREA THROUGH THE REST OF THE WEEKEND. FRONTS WILL BRING
SOUTHERLY WINDS TO THE WATERS LATER MONDAY AND AGAIN ON WEDNESDAY
WITH MODERATE SEAS. -WRIGHT
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SATURDAY FOR ORZ021-022.
FLOOD WATCH THROUGH SATURDAY MORNING FOR ORZ021>024.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT
SATURDAY ABOVE 1500 FEET FOR ORZ024.
HIGH WIND WATCH FROM 5 PM PDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR ORZ021-022.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT
SATURDAY ABOVE 2000 FEET FOR ORZ023.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT
SATURDAY ABOVE 2000 FEET FOR ORZ026.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT
SATURDAY ABOVE 1000 FEET FOR ORZ022.
WINTER WEATHER ADVISORY UNTIL 11 AM PDT SATURDAY FOR ORZ025.
CA...WINTER STORM WARNING UNTIL 5 AM PDT SATURDAY ABOVE 4000 FEET
FOR
CAZ080.
WINTER STORM WARNING UNTIL 11 PM PDT THIS EVENING ABOVE 4000
FEET FOR CAZ082.
WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS
EVENING
FOR CAZ081.
WINTER STORM WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ083.
PZ...GALE WARNING UNTIL 5 AM PDT SATURDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SATURDAY FOR
PZZ310-350-356-370-376.
CCHazardous weather outlook, Mar 16, 5:58 PM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 558 PM PDT FRI MAR 16 2012 ORZ022-171300- CURRY COUNTY COAST- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT FROM 6 PM...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WATCH IS IN EFFECT...SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY IS IN EFFECT FROM 11 PM FOR ELEVATIONS ABOVE 1000 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WARNING IS IN EFFECT THROUGH 2 AM SATURDAY...SEE THE LATEST AN FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH 11 AM SATURDAY FOR ELEVATIONS ABOVE 1000 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-171300- SOUTH CENTRAL OREGON COAST- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT FROM 6 PM...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE AND THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT IS IN EFFECT...SEE THE LATEST FLOOD WARNING MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WATCH IS IN EFFECT...SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WARNING REMAINS IN EFFECT THROUGH 2 AM SATURDAY...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE AND THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT IS IN EFFECT...SEE THE LATEST FLOOD WARNING MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING..SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-171300- CENTRAL SISKIYOU COUNTY- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WIND ADVISORY REMAINS IN EFFECT THROUGH 11 PM PDT THIS EVENING...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-171300- WESTERN SISKIYOU COUNTY- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER STORM WARNING IS IN EFFECT THROUGH 5 AM SATURDAY FOR ELEVATIONS ABOVE 4000 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-171300- SOUTH CENTRAL SISKIYOU COUNTY- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT THROUGH 11 PM FOR ELEVATIONS ABOVE 4000 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-171300- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT THROUGH 11 PM...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-171300- EASTERN DOUGLAS COUNTY FOOTHILLS- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 11 AM SATURDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-171300- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 1500 FEET IS IN EFFECT FROM 11 PM...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WATCH IS IN EFFECT...SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 1500 FEET REMAINS IN EFFECT THROUGH 11 AM SATURDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ023-171300- CENTRAL DOUGLAS COUNTY- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 2000 FEET IS IN EFFECT 11 PM...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WATCH IS IN EFFECT...SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 2000 FEET REMAINS IN EFFECT THROUGH 11 AM SATURDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-171300- JACKSON COUNTY- 558 PM PDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT 11 PM FOR ELEVATIONS ABOVE 2000 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR ELEVATIONS ABOVE 2000 FEET THROUGH 11 AM SATURDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:00 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 59 hr | |
| Mar 17, 2:02 PM PDT | Winter Weather Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine | 21 hr |
| Mar 17, 3:14 PM PDT | Small Craft Advisory for Winds | MFR | 17 hr |
Nearby
Frost Advisories in Oregon, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.